Jonathan Bowden
Jonathan Bowden
Verified email at ur.de
Title
Cited by
Cited by
Year
Approximating c 0-foliations by contact structures
J Bowden
Geometric and Functional Analysis 26 (5), 1255-1296, 2016
382016
The topology of Stein fillable manifolds in high dimensions I
J Bowden, D Crowley, AI Stipsicz
Proceedings of the London Mathematical Society 109 (6), 1363-1401, 2014
342014
The topology of symplectic circle bundles
J Bowden
Transactions of the American Mathematical Society 361 (10), 5457-5468, 2009
182009
Exactly fillable contact structures without Stein fillings
J Bowden
arXiv preprint arXiv:1201.6550, 2012
162012
Contact structures, deformations and taut foliations
J Bowden
Geometry & Topology 20 (2), 697-746, 2016
122016
Contact structures on M × S 2
J Bowden, D Crowley, AI Stipsicz
Mathematische Annalen 358 (1), 351-359, 2014
122014
The topology of Stein fillable manifolds in high dimensions, II
J Bowden, D Crowley, AI Stipsicz
Geometry & Topology 19 (5), 2995-3030, 2015
102015
The topology of Stein fillable manifolds in high dimensions, II
J Bowden, D Crowley, AI Stipsicz
Geometry & Topology 19 (5), 2995-3030, 2015
102015
Two-dimensional foliations on four-manifolds
J Bowden
lmu, 2010
92010
stability of boundary actions and inequivalent Anosov flows
J Bowden, K Mann
arXiv preprint arXiv:1909.02324, 2019
82019
Bourgeois contact structures: tightness, fillability and applications
J Bowden, F Gironella, A Moreno
arXiv preprint arXiv:1908.05749, 2019
62019
The homology of surface diffeomorphism groups and a question of Morita
J Bowden
Proceedings of the American Mathematical Society 140 (7), 2543-2549, 2012
62012
Flat structures on surface bundles
J Bowden
Algebraic & Geometric Topology 11 (4), 2207-2235, 2011
62011
Contact perturbations of Reebless foliations are universally tight
J Bowden
Journal of Differential Geometry 104 (2), 219-237, 2016
52016
Symplectic 4-manifolds with fixed point free circle actions
J Bowden
Proceedings of the American Mathematical Society 142 (9), 3299-3303, 2014
42014
On closed leaves of foliations, multisections and stable commutator lengths
J Bowden
Journal of Topology and Analysis 3 (04), 491-509, 2011
42011
Quasi-morphisms on surface diffeomorphism groups
J Bowden, S Hensel, R Webb
arXiv preprint arXiv:1909.07164, 2019
32019
On foliated characteristic classes of transversally symplectic foliations
J Bowden
arXiv preprint arXiv:1108.1919, 2011
22011
5-dimensional Bourgeois contact structures are tight
J Bowden, F Gironella, A Moreno
arXiv e-prints, arXiv: 1903.11866, 2019
12019
Asymptotic properties of MMM-classes
J Bowden
Geometry, Dynamics, and Foliations 2013: In honor of Steven Hurder and …, 2017
12017
The system can't perform the operation now. Try again later.
Articles 1–20